I don't have any experience with this particular pain patch but I will make this current because I know that there are others on here that do. They may not come on until late tonight or tomorrow but be patient because someone will respond.
I'm not sure how long it lasts I would guess the worse of it 2 weeks. I just stopped using fentanyl patches the end of feb. I had to go 24 hours without a patch before I started suboxone. That was the only way I could get off the nasty patches!!!! I feel so bad for you it is pure hell. I have been told its the 2nd hardest thing to w/d from :( I'm currently weaning off the subs I have w/d but no where near the fentanyl w/d. Look up the Thomas recipe that helps people a lot. The warm baths really helped me also I take 1/4-1/2 of robaxin (muscle relaxer) and that is helping a lot. Hang in there if I can help in any way let me know.
Also did you try talking to your family doctor or the ER to see if you could get a script just until you get in? You could also call the pain management place explain your situation and call to see if there are any cancellations.
Thx for all your help. I did call the pain clinic to call me if they have a cancellation and the ER said they couldn't give me medical advice over the phone but they'd be glad to see me (its a small town where I live, everyone knows about my dr but immediately treat me like a druggie when I call for an appt. These are drs given to me by the ER and my old drs office) . She was my family dr who treated me for pain, as well. I'll sure be happy to look up the sites you both told me about. Has anyone ever taken Clonidine for withdrawal? How did it work for you? Thx so much and God bless!
I took it before when I tried tapering off the patches and it helped. But once I completely went off them I didn't try it cuz I took suboxone for my w/d which took the w/d symptims away. Sorry I don't have more experience with it but maybe someone will come along that will.
Yea, me too. I don't want to be a grandma dependent on the patch. I'm already proud of myself b/c for the 1st time in about 5 yrs I'm patch free. It's strange not to have one taped to my belly. But let me tell you, its been almost 48 hours w/o and this evening and tonight have been almost unbearable! ! My legs are killing me, my back hurts. The doc said the Clonidine would help a lot taken 3 times daily, couldn't imagine it being worse! They also gave me Remeron to sleep but my legs wake me up, I've been taking 1mg ativan with it, as well as a couple times a day. I only take Percocet when absolutely needed as I'm down to about 5 pills left. I wish I could find a dr to take me. Does anyone know who I would contact about the way the hospital fired my dr and made her shut down her practice leaving about 250 patients doctorless?
I'll def be thinking n praying for all of you too and I so appreciate your kind words and honest answers, as scary as they are. I'll be glad to hear of your detox and I'll keep you informed of mine.
Thanks everybody! :)
Hi again, after seriously debating on going to the ER, I called a pain clinic that I use to attend until August 2012. I had quit going b/c my mother would drive me the 6 hr trip , up n back....anyway, she had a stroke. I ONLY went for injections, nerve burning, ect....no meds. I do know they write meds. They got me in , in the morning and I'll explain what happened with my primary dr n hopefully they write me something for pain. NO FENTANYL! I figure they'll want to hospitalize me and detox the fentanyl with suboxane. Ive heard once you've taken suboxane, no pain clinic, or any pain center will ever treat you again. IS THIS TRUE?
It's great you found someone to take you. Hope last night was not to terrible for you. The restless legs were the worst for me also. I would seem to just fall asleep, and then my legs, or body, would jerk me awake. FRUSTRATING...
Not sure what to tell you about Suboxane. I have read that they can be pretty rough getting off of also. Guess it is like everything, lowest dose possible to handle your pain. Try to do some research on this site, I know there is some good info about Sub's.
I have one more day to go til PM dr myself. I did sleep a little longer last night, about 6 hrs, I think. My mind is so sleep deprived at this point, I am having hard time remembering if I and when I wake up at night. I did sleep til about 8am(about 4-6hrs sleep). I am very glad you will be getting some help. I am trying my best not to get too anxious about my appt. It raises my blood pressure, LOL.
I'm so sorry for you. I hope they help you today. I didn't make it, we had a blizzard and woke up to 8 inches more snow. I have to reschedule. I'm so frustrated! This back pain that supposedly is all in my head sure is excruciating.....and I know about the leg pain you're having. As soon as you close your eyes, there it is!!!! HOW MUCH LONGER? I REALLY CAN'T TAKE MUCH MORE.
This is to Cinderelly70 and all the rest of you who are trying to wean off Fentanyl. I am another Nana trying to get my life back after being on Fentanyl patch for about 12 years now! Exactly 2 months ago today I received my neuro pain stimulator and it has been a Godsend! I had one before but it just never worked as well and a doctor cut the good leads while trying to add some more leads for me RSD in my legs and my low back issues along with my thoracic issues. After the 1st month being on the stim I asked to PLEASE let me start weaning off the Fentanyl patches. The pain doc said I amy never be able to completely be off of them as my pain level is just too high and I am dealing with too many pain issues as well. Well he gave me 12's and 50's as I was on 75's. and also gave me Clonidine. Well, luckily I am a research fanatic about what I take, and as I changed my 1st patches down to 62 I remembered I did not read up on the Clonidine yet and was already having issues so hurried and read about it, thank God! As I have unusually low blood pressure and if I would have taken even 1 Clonidine it would have killed me, as it helps lower your BP! I called his office immediately and he prescribed Flexerill and Valium, I am now down to 37 and believe it or not this step has been the worst so far. Luckily I am able to sleep so I just try and stay in bed and asleep as much as I can so I do not have to deal with the withdrawals. But I have stomach cramping, vomitting, shakes, itchy all over, you name it, the sweats and chills too...I do notice that it is usually the day I change my patch and the day before I change it, leaving me with one 1/2 way decent day, but I still feel miserable, the headaches are outrageous...I wait about 2 weeks before going down another level. I noticed my 12's are different than the 50's and 75's in that they are not gel filled, so what I may do next step is to just cut it in half and see what happens, then it is a slower drop. My youngest grand child will be 1 on Oct. 13. My goal is to be med free by then. I was on over 21 meds in January of this year, now it is Sept.and down to 5. The other 4 should not be a problem and I will always have to be on 2 of the meds, but they are not anything that causes problems or addiction. I just hope I can endure the pain as well. The stimulator helps a whole lot, but I do have lots of break through pain. But my daughter and her husband will not allow me to watch or be around the grand kids alone if I am on anything. Kind of a double standard when his mother is on somethings that are very dangerous as well. But I have to think about me 1st and get my life back, it's been a really long time! the most Fent I was ever on was 150 and with that I had lots of other narcotics as well, so thanks to the Stimulator, and a strong will power, I think and hope I am on the road to recovery once and for all! the fibro stuff I will just learn to fight as well! the worst part of everything is that I feel that I am not getting much moral or emotional support from my family, which is REALLY important. I wish you all the best with your w/d too! Email me if you need to!!! ***@****